Jump to content
CrazyBoards.org

Sign in to follow this  
Pearly

I'm a sick person - and no, I don't think I'm getting better

Recommended Posts

I started tegretol in addition to my antipsychotic last week. 

So for the past week I have been taking 200mg Tegretol

And 5mg Abilify

 

Today I started on 200mg x 2 a day tegretol and 5mg Abilify.

 

I feel like shit. I have tried to keep off the dating sites. But there is this one person who is a thousand miles away in another country. I am still talking to him. Initally he was nice. But now he's talking very dirty and I am so sick, that sick that I am responding to him leading him on. I am a disgusting person. I am 30 year old and have never had sex. I have values. And I respect other peoples values too but these are mine. Why am I feeling so sick with myself.

  • Like 1

Share this post


Link to post
Share on other sites

You still are on a low dose of Tegretol. How are they going to determine when your Tegretol level is in the therapeutic range? Mine was determined by blood tests. 

Share this post


Link to post
Share on other sites

I think the fact that you are telling us is a good thing, so try not to get down on yourself.  Hypersexuality is hard to deal with...you need an outlet.  Did you ever buy a toy like you said you wanted to?  

Share this post


Link to post
Share on other sites

It takes time for meds to kick in. When I went up on my abilify last time, it was a month before I really felt in control. I don't know how long Tegretol takes, but this seems not long enough. Don't give up on meds. But get off the app, and do find another way to express your hypersexual tendencies, (like the toy plan), so you will not do things you regret later. Yes, many of us have done things that were unwise and unsafe, that's why we say to get off the dating app. It's not safe for you right now. You can't expect meds to kick in immediately, it would be great if they did, but mine never have. Meanwhile, keep checking in with your pdoc and be honest about the sex part. It's not fun to admit to, but it's a big problem for you right now, so be sure your pdoc knows. I hope your meds kick in soon. 

Share this post


Link to post
Share on other sites

guys i did get a toy but i still i am finding this incredibly hard to deal with. its just getting worse and worse and worse.

Share this post


Link to post
Share on other sites
7 minutes ago, philosophin said:

Can you describe how it's getting worse? Because before it seemed like things had improved for you.

I can't get of the dating sites. I am also talking to a guy on a dating site. And I talk a lot of dirty shit. I can't help it. I am also sending him way toooo many messages. I can't stop . And he won't block me. He talks dity.

Share this post


Link to post
Share on other sites

Did you tell your pdoc all this?  It seems like the best option would be a antimanic med that kicks in fast.  I know it is distressing when mania makes you act contrary to your values, but honestly...you CAN choose to get off the dating sites.  I know you feel addicted to them, but really the only option I see is to just stop with them.  The key is going to be coping with urges and finding something else to do with time you spent on the sites.

Share this post


Link to post
Share on other sites

Pearly, now is the time to call your doctor. Don't delay. I'm guessing it will take an increase in the Tegretol to be effective, but of course, I don't know. Your doctor might want you to try something else. But you have got to work with your doctor who can't help you if he/she doesn't know what is going on. 

Share this post


Link to post
Share on other sites

guys i am not even sure this is mania to be honest. I am thinking now this is schizophrenia which I was originally diagnosed with six years ago but who knows. Can schiz be this erratic.

Share this post


Link to post
Share on other sites

Usually hyper sexuality is seen in disorders like Bipolar, or Schizoaffective: Bipolar type, etc. I'm not sure if it's part of Schizophrenia, as I don't have that. I have SZA: Bipolar type. And I've been here, done this, unfortunately. It didn't end well, and I will never do it again. Try to refrain, because somehow, I feel like you will regret it later. Talking to your pdoc right now about this is a good idea. 

Share this post


Link to post
Share on other sites

Whatever diagnosis it is, the end result is the same and you need med help. I've had hypersexual issues and was manic, so I know how overwhelming it can be, but really as long as the meds work, you can sort out the diagnosis later. Don't focus so much on anything but getting the impulsivity under control.  

  • Like 1

Share this post


Link to post
Share on other sites

If you didn't call today, can you call your pdoc tomorrow? The more it escalates the harder it is to treat.

Share this post


Link to post
Share on other sites

Pearly, have you talked to your pdoc, and how is it going? Remember, there is a way out of the impulsivity, you don't have to go against your values. It is a symptom of a bigger problem, you aren't a bad person. But impulsivity can lead you to bad places and bad choices. 

Share this post


Link to post
Share on other sites
13 hours ago, sugarsugar said:

Pearly, have you talked to your pdoc, and how is it going? Remember, there is a way out of the impulsivity, you don't have to go against your values. It is a symptom of a bigger problem, you aren't a bad person. But impulsivity can lead you to bad places and bad choices. 

Thanks for thinking of me. I saw a nurse who reported to the consultant. I have an appointment on 4 th May but if things don't go right I will need to go to A and E. Yesterday I don't know wtf happened but I got really down and then my mind just went completely blank and was unable to process anything. I was there but my mind was dead if you know what i mean...

Share this post


Link to post
Share on other sites

Please be very specific about your thoughts, actions, and how they are affecting you when you have your appointment. I had to get a bit specific about impulsive sex before I got my point across to pdocs. I tried being vague, they didn't "get it". This is out of character for you, and causing a lot of distress, be sure you get that point across. I wasted a lot of time not being clear, so I hope you have a useful appointment.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...